# SDR UALA2013020400637

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 415-419
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA.  CREASE BEAM INNER STRUCTURE CORRODED AT BS 415-419 RBL 63.   REMOVED CORROSION FROM BEAM OUT OF LIMITS.  REMOVED & FABRICATED NEW CREASE BEAM IAW 53-00-51, 51- 40-02, 51-40-05, 51-20-01 AND INSTALLED CREASE BEAM SRM 51-40-02 & DWG 141N 8422-140N6504.  MAJOR REPAIR
